Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fatigue and headache while treating tooth infection?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13233 Questions

default
Posted on Fri, 13 Apr 2018 in Medicines and Side Effects
Question: I am taking an antibiotic for a tooth infection can that delay my period? My period was supposed to start Monday but hasn’t come yet, I am having some pregnancy symptoms I’m very tired have had a headache for a week but got a negative pregnancy test today is that too early to test ? I guess my question is is the antibiotic making me miss my period or could I be pregnant
doctor
Answered by Dr. Rakhi Tayal 9 minutes later
Brief Answer:
Can be due to weakness.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
An antibiotic is not likely to cause a delay in the periods. The weakness due to the infection can cause a delay. Your period has to be overdue by 4-5 days to get a positive pregnancy test. It is too early now. Do wait for your periods and repeat the test after 3 days in case the periods do not start.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on